Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Rozanova, Olga Sergeevna

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 15
Presentations: 5

Number of views:
This page:2566
Abstract pages:2902
Full texts:999
References:206
Associate professor
Doctor of physico-mathematical sciences
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
Keywords: nonlinear differential equations of hyperbolic type; the Monge-Ampere equations; model equations of meteorology.

Subject:

Nonlinear PDE of hyperbolic type, conservation and balance laws, nonlinear Schrodinger equation, applications to meteorology and other fields of physics, finance mathematics.


http://www.mathnet.ru/eng/person17653
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/308464

Publications in Math-Net.Ru
2021
1. O. S. Rozanova, O. V. Uspenskaya, “On properties of solutions of the Сauchy problem for two-dimensional transport equations on a rotating plane”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2021, 1,  3–10  mathnet
2020
2. S. I. Nikulin, O. S. Rozanova, “Some problems of the mean field game theory admitting analytical solutions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2020, 4,  3–11  mathnet
2015
3. O. S. Rozanova, “On the connection of the Hamilton-Jacobi equation with some systems of quasilinear equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:2 (2015),  206–219  mathnet  mathscinet  elib
2014
4. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, Tr. Semim. im. I. G. Petrovskogo, 30 (2014),  5–41  mathnet; J. Math. Sci. (N. Y.), 210:2 (2015), 115–134
2013
5. G. S. Kambarbaeva, O. S. Rozanova, “Efficient portfolio dependent on Cox–Ingersoll–Ross interest rate”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 1,  3–10  mathnet  mathscinet  elib; Moscow University Mathematics Bulletin, 68:1 (2013), 18–25  scopus
2007
6. O. S. Rozanova, “Formation of singularities of solutions of the equations of motion of compressible fluids subjected to external forces in the case of several spatial variables”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  275–309  mathnet  mathscinet  elib; J. Math. Sci. (N. Y.), 143:4 (2007), 3355–3376  scopus
2006
7. O. S. Rozanova, “On the behavior of the boundary of a movable volume in a smooth flow of a compressible fluid”, Differ. Uravn., 42:10 (2006),  1397–1404  mathnet  mathscinet; Differ. Equ., 42:10 (2006), 1470–1478
8. O. S. Rozanova, “On domains of regularity of the solutions of some special classes of Monge–Ampère type equations”, Fundam. Prikl. Mat., 12:1 (2006),  237–246  mathnet  mathscinet  zmath  elib; J. Math. Sci., 149:1 (2008), 1021–1027  scopus
2005
9. O. S. Rozanova, H. I. Fuzhita, “A stationary solution to the air motion equations in the lower part of a typhoon”, Sib. Zh. Ind. Mat., 8:4 (2005),  100–123  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:2 (2007), 225–246
2004
10. O. Rozanova, “Note on the typhoon eye trajectory”, Regul. Chaotic Dyn., 9:2 (2004),  129–142  mathnet  mathscinet  zmath
1998
11. O. S. Rozanova, “Generation of singularities of compactly supported solutions of the Euler equations on a rotating plane”, Differ. Uravn., 34:8 (1998),  1114–1118  mathnet  mathscinet; Differ. Equ., 34:8 (1998), 1118–1123
12. O. S. Rozanova, “On an estimation of the time of existence of smooth solution of hydraulics equations for flows on inclined surfaces”, Fundam. Prikl. Mat., 4:1 (1998),  333–344  mathnet  mathscinet  zmath
1991
13. O. S. Rozanova, “On the unboundedness of solutions of a system of partial differential equations”, Uspekhi Mat. Nauk, 46:5(281) (1991),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:5 (1991), 197–198  isi
14. O. S. Rozanova, “A sufficient condition for a loss of smoothness of solutions for a system of equations of thin atmosphere model”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 2,  23–27  mathnet  mathscinet  zmath
1990
15. O. S. Rozanova, “Formation of the singularities of solutions of a model system of equations of meteorology”, Uspekhi Mat. Nauk, 45:6(276) (1990),  141–142  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:6 (1990), 164–165  isi

2011
16. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. Yu. Goritskii, N. V. Denisova, V. V. Zhikov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Olga Arsenjevna Oleinik”, Tr. Semim. im. I. G. Petrovskogo, 28 (2011),  5–7  mathnet  elib; J. Math. Sci. (N. Y.), 179:3 (2011), 345–346
2007
17. I. V. Astashova, L. A. Bagirov, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, N. V. Denisova, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev on the 70th anniversary of his birth”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  5–28  mathnet  mathscinet; J. Math. Sci. (N. Y.), 143:4 (2007), 3183–3197
2005
18. I. V. Astashova, L. A. Bagirov, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, O. B. Lupanov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, A. A. Shkalikov, “Vladimir Aleksandrovich Kondrat'ev”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, 5,  77–79  mathnet

Presentations in Math-Net.Ru
1. On one-dimensional reductions of the equations of cold plasma
Olga Rozanova
Mathematical Aspects of Contemporary Continuum Mechanics
November 11, 2021 12:00   
2. The simplest model of cold plasma
O. S. Rozanova
Seminar on nonlinear problems of partial differential equations and mathematical physics
June 8, 2021 19:30   
3. TBA
O. S. Rozanova
Hamiltonian systems and statistical mechanics
September 9, 2019
4. Системы матричных обыкновенных дифференциальных уравнений Риккати, ассоциированные с уравнениями газовой динамики
O. S. Rozanova
Seminar of the Department of Mechanics
December 24, 2018 12:00
5. О потере гладкости решениями уравнений вязкой сжимаемой жидкости с массой
O. S. Rozanova
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
April 4, 2012 16:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022